Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generalizations of $M$-groups
Yakov Berkovich.
Proc. Amer. Math. Soc. 123 (1995), 3263-3268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307496
Dual Lie elements and a derivation for the cofree coassociative coalgebra
Gary Griffing.
Proc. Amer. Math. Soc. 123 (1995), 3269-3277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273493
View-obstruction problems and Kronecker’s theorem
Yong Gao Chen.
Proc. Amer. Math. Soc. 123 (1995), 3279-3284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277102
The Tate conjecture for $t$-motives
Yuichiro Taguchi.
Proc. Amer. Math. Soc. 123 (1995), 3285-3287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286009
The radical of a modular alternative loop algebra
Edgar G. Goodaire.
Proc. Amer. Math. Soc. 123 (1995), 3289-3299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283551
A note on $G$-invariant forms
Stephen M. Gagola.
Proc. Amer. Math. Soc. 123 (1995), 3301-3304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291768
Wedderburn decompositions of commutative Banach algebras
Michel Solovej.
Proc. Amer. Math. Soc. 123 (1995), 3305-3315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301049
Projections in some simple $C^{∗}$-crossed products
Ja A Jeong and Gie-Hyun Park.
Proc. Amer. Math. Soc. 123 (1995), 3317-3321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249884
A geometrical characterization of algebraic varieties of $C^{2}$
Bernard Aupetit.
Proc. Amer. Math. Soc. 123 (1995), 3323-3327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307489
Sequences in the range of a vector measure with bounded variation
Cándido Piñeiro.
Proc. Amer. Math. Soc. 123 (1995), 3329-3334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291790
On the Friedrichs operator
Peng Lin and Richard Rochberg.
Proc. Amer. Math. Soc. 123 (1995), 3335-3342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264822
A full extension of the Rogers-Ramanujan continued fraction
George E. Andrews and Douglas Bowman.
Proc. Amer. Math. Soc. 123 (1995), 3343-3350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277090
Entire solutions of the abstract Cauchy problem in a Hilbert space
Ralph deLaubenfels and Fuyuan Yao.
Proc. Amer. Math. Soc. 123 (1995), 3351-3356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273486
$n$-Laplacian in $\mathcal{H}^{1}_{\mathrm}loc$ does not lead to regularity
Nikan B. Firoozye.
Proc. Amer. Math. Soc. 123 (1995), 3357-3360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277110
Projections algebraically generate the bounded operators on real or quaternionic Hilbert space
Samuel S. Holland.
Proc. Amer. Math. Soc. 123 (1995), 3361-3362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273495
Locally compact groups which have the weakly compact homomorphism property
Volker Runde.
Proc. Amer. Math. Soc. 123 (1995), 3363-3364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273521
Analytic ultradistributions
B. Stanković.
Proc. Amer. Math. Soc. 123 (1995), 3365-3369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291792
On the Carleson measure characterization of BMO functions on the unit sphere
Miroljub Jevtić.
Proc. Amer. Math. Soc. 123 (1995), 3371-3377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301505
Compact elements and smallest faithful representation of $C^{*}$-algebras
Raphael A. Hauser and Heinrich Matzinger.
Proc. Amer. Math. Soc. 123 (1995), 3379-3384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285995
The boundary integral equation method in plane elasticity
Christian Constanda.
Proc. Amer. Math. Soc. 123 (1995), 3385-3396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301017
On a fixed point theorem of Kirk
Claudio H. Morales and Simba A. Mutangadura.
Proc. Amer. Math. Soc. 123 (1995), 3397-3401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301520
Compacta with dense ambiguous loci of metric projections and antiprojections
N. V. Zhivkov.
Proc. Amer. Math. Soc. 123 (1995), 3403-3411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273531
Solution of the Baire order problem of Mauldin
Marek Balcerzak and Dorota Rogowska.
Proc. Amer. Math. Soc. 123 (1995), 3413-3416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283538
Uniqueness of positive solutions of nonlinear second-order equations
Robert Dalmasso.
Proc. Amer. Math. Soc. 123 (1995), 3417-3424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301018
Amenability and uniformly continuous functionals on the algebras $A_{p}(G)$ for discrete groups
Guangwu Xu.
Proc. Amer. Math. Soc. 123 (1995), 3425-3429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277140
Direct computation of the spectral function
Amin Boumenir.
Proc. Amer. Math. Soc. 123 (1995), 3431-3436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283541
Countably additive homomorphisms between von Neumann algebras
L. J. Bunce and J. Hamhalter.
Proc. Amer. Math. Soc. 123 (1995), 3437-3441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285978
Operators with finite chain length and the ergodic theorem
K. B. Laursen and M. Mbekhta.
Proc. Amer. Math. Soc. 123 (1995), 3443-3448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277123
On some ideals of nest algebras
Cheng Jun Hou and De Guang Han.
Proc. Amer. Math. Soc. 123 (1995), 3449-3453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285996
On $d$-parameter pointwise ergodic theorems in $L_{1}$
Shigeru Hasegawa and Ryotaro Sato.
Proc. Amer. Math. Soc. 123 (1995), 3455-3465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249881
The general local form of an analytic mapping into the set of idempotent elements of a Banach algebra
J.-Ph. Labrousse.
Proc. Amer. Math. Soc. 123 (1995), 3467-3471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277122
Algebraic and triangular $n$-hyponormal operators
Eungil Ko.
Proc. Amer. Math. Soc. 123 (1995), 3473-3481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291779
A direct proof of a theorem of Telgársky
Marion Scheepers.
Proc. Amer. Math. Soc. 123 (1995), 3483-3485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273523
The minimal error conjugate gradient method is a regularization method
Martin Hanke.
Proc. Amer. Math. Soc. 123 (1995), 3487-3497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285994
Conformally homeomorphic Lorentz surfaces need not be conformally diffeomorphic
Robert W. Smyth and Tilla Weinstein.
Proc. Amer. Math. Soc. 123 (1995), 3499-3506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273526
On compact Kaehler submanifolds in $CP^{n+p}$ with nonnegative sectional curvature
Yi Bing Shen.
Proc. Amer. Math. Soc. 123 (1995), 3507-3512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277132
Points joined by three shortest paths on convex surfaces
Tudor Zamfirescu.
Proc. Amer. Math. Soc. 123 (1995), 3513-3518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273530
An example of almost flat affine connections on the three-dimensional sphere
Yoshio Agaoka.
Proc. Amer. Math. Soc. 123 (1995), 3519-3521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283536
Remarks about $𝛾$-sets and Borel-dense sets
Ireneusz Recław.
Proc. Amer. Math. Soc. 123 (1995), 3523-3525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273519
There are knots whose tunnel numbers go down under connected sum
Kanji Morimoto.
Proc. Amer. Math. Soc. 123 (1995), 3527-3532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317043
Absolutely continuous invariant measures for a class of affine interval exchange maps
Zaqueu Coelho, Artur Lopes and Luiz Fernando da Rocha.
Proc. Amer. Math. Soc. 123 (1995), 3533-3542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1322918
Aperiodic tilings in higher dimensions
Charles Radin.
Proc. Amer. Math. Soc. 123 (1995), 3543-3548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277129
On the Betti number of the image of a codimension-$k$ immersion with normal crossings
Carlos Biasi and Osamu Saeki.
Proc. Amer. Math. Soc. 123 (1995), 3549-3554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273476
On an elliptic equation with concave and convex nonlinearities
Thomas Bartsch and Michel Willem.
Proc. Amer. Math. Soc. 123 (1995), 3555-3561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301008
A reflexive admissible topological group must be locally compact
Elena Martín Peinador.
Proc. Amer. Math. Soc. 123 (1995), 3563-3566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301516
Tri-quotient maps are preserved by infinite products
V. V. Uspenskij.
Proc. Amer. Math. Soc. 123 (1995), 3567-3574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277137
Knotted projections of planar graphs
Kouki Taniyama.
Proc. Amer. Math. Soc. 123 (1995), 3575-3579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301531
Cohomology ring of the orbit space of certain free $Z_{p}$-actions
Ronald M. Dotzel and Tej B. Singh.
Proc. Amer. Math. Soc. 123 (1995), 3581-3585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285986